# SDR S9BA20090012

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N288SA
- Make and model: Dhav DHC6300
- Aircraft serial: 389
- Aircraft time: 40,148 hours, 68,443 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Beta Solenoid
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT GROUNDED,  LT PROP FEATHERED FOR 5 SECONDS AND RETURNED TO NORMAL OPERATION. DURING TAKEOFF.  REPAIRED CHAFED WIRE ON LT PROP BETA SOLENOID.  CHECKED LT ENG CHIP DETECTOR AS PRECAUTIONARY MEASURE.  CHECK WAS NEGATIVE.  REQUESTED POERATIONAL CHECK FLIGHT. CHECK FLIGHT SAT.
